# SDR SWIA201437571

- Difficulty date: April 30, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 25,903 hours, 23,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY LIGHTS AND EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED FWD EMERGENCY LIGHT BATTERY PACK IAW AMM.
